Grassmann angles of convex polytopes

Branko Grünbaum University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331357

Acta Mathematica, 121, (1), 293-302, 1968.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 120 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{branko1968grassmann,
  title={Grassmann angles of convex polytopes},
  author={Branko Grünbaum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216118650066},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={293-302},
  year={1968},
}
Branko Grünbaum. Grassmann angles of convex polytopes. 1968. Vol. 121. In Acta Mathematica. pp.293-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216118650066.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved